# SDR C2XA08IA014

- Difficulty date: January 7, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 10,944 hours, 5,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M835366022M
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2785, THE CREW REPORTED RECEIVING AN "EMERGENCY LIGHTS NOT ARMED" MESSAGE IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED RELAY K0021, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
